# SDR UALA2012120707079

- Difficulty date: December 5, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 61,308 hours, 7,130 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON SEAT ROWS 45-53 ABC INOP.  BATTERY ON ORDER.   REPLACED BATTERY POWER SUPPLY M6011 AT DOOR 4 LEFT REF MM AND WDM33-51-63 PG1, OPERATIONS CHECKED NORMAL.
